# SDR AALA202402192560

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 20,351 hours, 8,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT DOOR DAMPER IS IN RED BAND AND NEEDS SERVICING. SERVICED L2 EMERGENCY EXIT DOOR DAMPER TO GREEN BAND PER AMM 52-22-00.
